A patient, in her mid-twenties, presented with "severe polypoid sinusitis" for sphenoethmoidectomy under general anesthesia. Upon preoperative medical evaluation, it was discovered that she was "allergic" to aspirin and suffered from stress-induced asthma. Before induction of anesthesia, the patient was administered intravenous hydrocortisone and two puffs of her albuterol inhaler to prevent a possible bronchospasm due to stress of the surgery or irritation from the endotracheal tube or other stimuli. The patient was maintained throughout the case with an inhalation anesthetic for its bronchodilatory effect. The surgery proceeded unremarkably, and the patient was then administered ketorolac tromethamine for postoperative pain. After an awake extubation, the patient was transferred to the postanesthesia care unit (PACU) for further monitoring. After 15 min in the PACU, the patient claimed having difficulty breathing. She was then administered terbutaline to produce bronchodilation, but her condition did not improve. Shortly thereafter, aminophylline, midazolam, and methylprednisolone were also administered intravenously. Meanwhile, the patient had to be reintubated and placed on ventilator support with heavy sedation. At this point, it was discovered that ketorolac may have been the cause of this response. Although the patient's condition began to improve, the histamine H1- and H2-receptor blockers diphenhydramine and ranitidine were coadministered. When the patient's condition returned toward normal, she was extubated. The patient's breathing continued to improve. Thereafter, she was transferred to an overnight observation bed and later dismissed to return home. The patient was advised of the episode and warned against future intake of other nonsteroidal antiinflammatory drugs.